Publication
Title
Disappearance of macroamylasemia in a celiac patient after treatment with a gluten-free diet
Author
Language
English
Source (journal)
Journal of pediatric gastroenterology and nutrition. - New York, N.Y.
Publication
New York, N.Y. : 2001
ISSN
0277-2116
Volume/pages
33(2001), p. 346-348
ISI
000171467800023
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.06.2017
To cite this reference